Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2006 | Volume: 6 | Issue: 10 | Page No.: 2151-2157
DOI: 10.3923/jas.2006.2151.2157
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Order Statistics from Pareto Distribution

El desoky E. Afify

Abstract:
In this study, we derive some recurrence relations of single and product moments of order statistics from Pareto distribution. We estimate the parameters of the distribution using the moment of order statistics. We compute the mean, variance and coefficient of variation of order statistics from Pareto distribution.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Estimation of a System Performance in Pareto Distribution with Two Independent Random Variables
How to cite this article:

El desoky E. Afify , 2006. Order Statistics from Pareto Distribution. Journal of Applied Sciences, 6: 2151-2157.

DOI: 10.3923/jas.2006.2151.2157

URL: https://scialert.net/abstract/?doi=jas.2006.2151.2157

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom